# SDR USAA950596

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 3442 · Weather Radar System
- Part: R/T Unit
- Part number: 20671570153
- Condition: Failed
- Location: Weather Radar
- Part time: 63,288 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 97 - FLIGHT EN ROUTE PIT TO MIA WHEN RADAR QUIT WORKING.  FLIGHT DIVERTED TO CLT WHERE LANDING WAS MADE WITHOUT FURTHER INCIDENT.  MAINTENACNE REPLACED R/T UNIT.  RADAR WORKED NORMAL.  (M)
